# SDR SWAA2023082391898

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,468 hours, 42,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS; L1 DOOR ON FWD LAV AFT WALL EMERGENCY EXIT SIGN LENS FELL OFF / BROKEN<[01] R&R?D L1 DOOR ON FWD LAV AFT WALL EMERGENCY EXIT SIGN LENS IN REF. TO AMM 33-51-01. LIGHT OPS CHECK GOOD @ THIS TIME.
